# SDR ASAA2023022042020

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,911 hours, 15,664 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: SW43896
- Condition: Sticking
- Location: Control Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AUTO-PILOT DISENGAGE BUTTON STICKS. GROUNDED - YES. REPLACED CAPT'S A/P DISCONNECT SWITCH PER B737-800 AMM 22-11-41, SYS OPS CKS NML PER SAME.
